# SDR CA070821003

- Difficulty date: June 8, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Piper PA-28-181
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 76EM8S5060
- Condition: Damaged
- Location: Propeller
- Component: Propeller, Snsnch, 76EM8S5060
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WELDED PROPELLER, AIRCRAFT IMPORTED, NO LOG FOR FIXED-PITCH PROP.  PROP REMOVED FOR 5 YR CORROSION INSPECTION AS A PRECAUTIONARY MEASURE - SINCE PROP WAS ONLY ALODINED, PROP WAS ANODIZED DURING INSPECTION AT HOPE AERO, TIP FOUND STAINED AFTER ANODIZING.  CONFIRMED WELDING OF PROP BY EDDY CURRENT. (TC NR 20070821003)
